Research Repository

Two Discrete Inequalities of Grüss Type Via Pólya-Szegö and Shisha-Mond Results for Real Numbers

Dragomir, Sever S and Khan, Lutfar R (2004) Two Discrete Inequalities of Grüss Type Via Pólya-Szegö and Shisha-Mond Results for Real Numbers. Tamkang Journal of Mathematics, 35 (2). pp. 117-128. ISSN 0049-2930

Full text for this resource is not available from the Research Repository.

Abstract

Some new Gruss type discrete inequalities for nonnegative real numbers and applications for the moments of guessing mappings are given.

Item Type: Article
Uncontrolled Keywords: ResPubID7475, Integral inequalities, Gruss type discrete inequalities, Polya-Szego, inequality, Shisha-Mond inequality
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0199 Other Mathematical Sciences Information Systems
Related URLs:
Depositing User: VUIR
Date Deposited: 29 Jun 2011 03:01
Last Modified: 29 Jun 2011 03:01
URI: http://vuir.vu.edu.au/id/eprint/2574
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar